# SDR DJFA2006219

- Difficulty date: March 15, 2006
- Submitted: March 20, 2006
- Operation: Air carrier
- Aircraft: N755TA
- Make and model: Beech 400A
- Aircraft serial: RK324
- Aircraft time: 4,229 hours, 3,506 cycles
- Engine: Pwa JT15D5
- Engine time: 4,412 hours, 3,645 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 22500231
- Part serial: 0556
- Condition: Shorted
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AT 15K FT, RUMBLING SOUND HEARD AND LT ENG N1 IND 84.8% WITH A SPLIT IN ENG THROTTLES.  LT THROTTLE COULD NOT BE PUSHED BACK UP, SO RT THROTTLE WAS PULLED BACK TO MATCH LT ENG'S N1 SPEED.  A/C RETURNED FOR MX.  LT THRUST REVERSER INBOARD UNLOCK SW FOUND SHORTED TO CLOSED POSITION WHICH CAUSED HYD PRESS TO BE SECURED PRIOR TO INBD T/R ACT TRAVELING TO OVERSTOW POSITION.  ALLOWED INBD SIDE OF T/R BUCKETS TO HANG IN AIRSTREAM, AND RETARD LT THROTTLE LVR THRU FEEDBACK CABLE.  MX REPLACED LT T/R INBD STOW SW.  OTBD T/R ACT FOUND LEAKING AND WAS REPLACED.  AN INSPECT OF LT T/R FEEDBACK CABLE ACCOMP WITH NO NOTED DEFECTS.  SYSTEM OPS CHECKS GOOD.  A/C RETURNED TO SERV.
